Why does Accutane make you so tired?
Posted 02 July 2008 - 08:02 PM
Posted 02 July 2008 - 08:32 PM
U sure its not the adderall making you tired. I know I feel like shit when I come down from it.
On the otherhand I have heard a lot of complaints about tane tireding you out, maybe try taking more adderall. jk:)
Posted 02 July 2008 - 08:38 PM
Posted 02 July 2008 - 08:49 PM
Posted 02 July 2008 - 08:57 PM
i dont know which brand of isotretinoin you have (i got Sotret, which has pamphlet that tells all about side effects... it also has all the bad side effects printed everywhere on the package) but tell your doctor these excessive tiredness
Posted 02 July 2008 - 09:02 PM
It is just one of the side effects of it, it happened to me as well. My back was also sore from it, but it was the only thing that helped clear up my skin. Stick to it, and you will be happy with the results.
Posted 02 July 2008 - 09:04 PM
Thanks Tanya. I hope you are right.. Did your tiredness go away once you stopped?
Posted 02 July 2008 - 09:24 PM
Posted 02 July 2008 - 09:37 PM
Posted 02 July 2008 - 10:58 PM
Posted 03 July 2008 - 08:52 AM
Posted 03 July 2008 - 02:54 PM
I cant take naps I never really could. Im always going and going and got a million things on my mind, so even when I try to nap I just end up laying there thinking of things I gotta do and 80 other random things. Its the ADD I drive myself nuts
Posted 06 October 2008 - 01:10 PM
I don't have much energy either but that is nothing new for me. If I dont get my 8-9 hours I get tired. Are you getting at least 8? Cuz 6 aint gonna do much for you.
Posted 06 October 2008 - 03:00 PM
Posted 06 October 2008 - 04:40 PM
Posted 06 October 2008 - 09:25 PM
Posted 09 October 2008 - 09:07 PM
Please post a link for all of us to read where you recieved this information.
wouldnt constantly be people reporting low sex drive, decreased muscle, low energy levels if it didnt
Posted 10 October 2008 - 12:03 AM